# SDR A6WA201644327

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 32,903 hours, 32,427 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.
